# SDR ASAA2023080644433

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,924 hours, 2,057 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 31-005-00 FOUND SCHEDULED MAINT TASK BLEED FAMV RVDT R. GROUNDED - YES. (RESOLVED ON W/O: 1964519 TASKCARD: N/R-00003 ) FOUND MX MSG: 36-12031 ENGINE-2 FAMV RVDT SIGNAL IS OUT OF RANGE. ACCOMPLISHED IFIM TASK 36-12-00-810-804 B. (1). ELECTRICAL LRU - REPLACEMENT TESTE REF AMM 36-00-00-710-810. TEST PASS. SMT BLEED FAMV RVDT R NO LONGER ACTIVE. PLT CLEARED. SEAMC TODD NOTIFIED.
